Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 1, Pages 67-72

On the location of the zeros of analytic functions

1Department of Mathematics, Jamia Millia University, New Delhi 110025, India
2Department of Algebra, Combinatorics and Analysis, Division of Mathematics, Auburn University, Auburn, AL 36849, USA

Received 1 May 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we obtain regions containing all the zeros of a class of analytic functions whose coefficients are subject to certain conditions. Our results sharpen some of the results known in this direction. Also we give some examples to show that in some cases the regions obtained by our results are considerably sharper than the regions obtained by known results.